MathSciNet Relay Station
MathSciNet bibliographic data
MR282363 55.30
Donovan, P.; Karoubi, M. Graded Brauer groups and $K$-theory with local coefficients. Inst. Hautes Études Sci. Publ. Math. No. 38 1970 5–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement